# SDR SWAA2022092948197

- Difficulty date: August 30, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD CORNER CASTING/SCUFF PLATES HAS CRACK / [01] RECEIVED NEW AFT CARGO; FWD CORNER SCUFF PLATE; P/N 654A0004-97; TAG NU515; PO. 1782375;[02] VERIFIED NEW PART
